# SDR AALA2019101429010

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 31,920 hours, 12,944 cycles
- System (JASC): 2760 · Drag Control System
- Part: Handle
- Condition: Out Of Position
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REJECTED TAKE OFF DUE TO TAKE OFF CONFIG WARNING WHEN THROTTLES PUSHED UP. FLAPS SET AT 15, PARKING BRAKE OFF, SPD BRAKE HANDLE STOWED. ABORTED T/O LESS THAN 10 KTS. MAINTENANCE ACCOMPLISHED FIM TASK 27-62-00 SPEED BRAKE LEVER CHECK AND TAKE-OFF WARNING CONFIGURATION, FOUND SPEED BRAKE HANDLE NOT GOING INTO DETENT. EWIS REMOVED FROM UNDERNEATH PEDESTAL. TAKE OFF WARNING CONFIGURATION CHECK OK IAW AMM 31-51-02.
